# SDR CA010622037

- Difficulty date: July 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 22,991 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 10002719
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED SPARKS FROM LOOSE OVERHEAD LIGHT IN 7TH ROW, LEFT SIDE.
